Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 19, NWS Shreveport, LA

March 14, 2025Nevada County, Arkansas

NWS Shreveport, LA issued this tornado warning at Mar 14, 2025, 10:39 PM CDT for Nevada County, Arkansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 10:39 PM CDT (03:39 UTC)
Expired
Mar 14, 2025, 11:15 PM CDT
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Nevada County, AR

The radar

The Little Rock radar (KLZK), 148 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 10:55 PM CDTTORNADO1 Nw Cale, ARNWS Storm Survey determined that damage across Nevada County was consistent with that of an EF2 tornado with maximum wind speeds near 115 mph and a maximum path width near 700 yards. Damage consisted of numerous trees uprooted and/or snapped along its track. T
Mar 14, 11:07 PM CDTTSTM WND DMG2 Nnw Bluff City, ARMultiple trees down across roads, including Hwy 24 east of Prescott, AR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

326 
WFUS54 KSHV 150339
TORSHV
ARC099-150415-
/O.NEW.KSHV.TO.W.0019.250315T0339Z-250315T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1039 PM CDT Fri Mar 14 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Nevada County in southwestern Arkansas...

* Until 1115 PM CDT.

* At 1039 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Bodcaw, or 11 miles east of Hope, moving 
  northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Rosston, Bodcaw, Bluff City, Cale, Morris, Mount Moriah, Laneburg 
  and Sutton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3382 9321 3382 9319 3381 9318 3380 9319
      3380 9318 3381 9317 3381 9315 3382 9314
      3380 9313 3379 9313 3379 9312 3378 9311
      3378 9310 3360 9311 3355 9343 3363 9348
      3367 9348
TIME...MOT...LOC 0339Z 246DEG 27KT 3362 9342

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

13
1 follow-up statement
469 
WWUS54 KSHV 150350
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1050 PM CDT Fri Mar 14 2025

ARC099-150415-
/O.CON.KSHV.TO.W.0019.000000T0000Z-250315T0415Z/
Nevada AR-
1050 PM CDT Fri Mar 14 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EAST 
CENTRAL NEVADA COUNTY...

At 1050 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Rosston, or 13 miles south of Prescott, moving east 
at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Rosston, Bluff City, Cale, Morris and Mount Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3380 9319 3380 9318 3381 9317 3381 9315
      3382 9314 3380 9313 3379 9313 3379 9312
      3378 9311 3378 9310 3360 9311 3357 9335
      3363 9339 3367 9335 3380 9320 3381 9318
TIME...MOT...LOC 0339Z 253DEG 27KT 3361 9340

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 14, 10:26 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 14, 10:26 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1026 PM CDT Fri Mar 14 2025

...New UPDATE...

.UPDATE...
Issued at 1003 PM CDT Fri Mar 14 2025

Tonight's latest update accounts for the ending of Tornado Watch
#33 and the issuance of Tornado Watch #38 in our hazard grids,
now in effect until 5 AM CDT Saturday morning. Convective
initiation has picked up in intensity in southern Arkansas along
the dry line as it slowly drifts further eastward. This
environment remains conducive for thunderstorms capable of
producing large hail, damaging winds and tornadoes. High-
resolution guidance continues to suggest more widespread
convection developing upstream from southeast Texas heading into
Deep East Texas during the pre-dawn hours. /16/

&&

.SHORT TERM...
(This evening through Saturday Night)
Issued at 224 PM CDT Fri Mar 14 2025

Partly to mostly cloudy skies and warm low to mid 80s. Our dew
points in the lower 60s in E TX with initiation on approach. The
dry line is knocking on the door at Terrel and will spread into
our I-30 corridor with our Wind/Red Flag into the early to mid
evening. There are some cooler upper 70s under the thicker
remaining blanket of clouds. The SPC has updated with a good nudge
back into deep east TX from Natchitoches with the Slight Risk for
the rest of day one. The day two is now upgraded to a High Risk
just to our East with no changes to the Slight or Moderate zones.
Models continue to look at some develop after midnight from deep E
TX/NW LA and SE AR predawn. The GFS develops a weak surface low
of 998mb SE of Shreveport by 9am, and the push eastward begins to
pivot and unfold for the rest of the afternoon. The NAM is
similar and the ECMWF too, both farther north with a surface low
over S AR by noon. The overnight lows will vary with the dry air
intrusion from upper 40s extreme north to muggy mid 60s in the
delta Parishes. The convective weather will progress out of our
area late Saturday as high pressure arrives to make for a nice
quiet Sunday. /24/

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 224 PM CDT Fri Mar 14 2025

So the 1024mb surface high will drift over our Four-State area
overnight into early Sunday with cooler 40s for a day or two on
lows. The highs will actually be average for Sunday near 70
degrees. The new week will see a warmer trend back toward 80 by
Tuesday and lows in the 50s. However on Wednesday, our next
cold front will pass through with some more showers and a few
isolated thunderstorms with our highs trending back down into the
60s by the end of this long term with a nice 1030mb surface air
mass to put a bow on the Winter season, which btw ends at 4:01 am
on Thursday morning. /24/

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Mar 14 2025

Windy conditions will persist at all sites for the at least the
first couple of hours of the period. However, wind speeds should
rapidly diminish to around 10 kts or less before 15/06z. Showers
and thunderstorms remain possible early in the period, mainly
southeast of a line from KJSO to KELD, but convective coverage and
impacts any individual TAF sites are very uncertain. MVFR ceilings
are expected at most locations after 15/06z. Another round of
convection should develop across East Texas just before sunrise
and will spread east and southeast on Saturday, finally exiting to
the east late in the period. Flight conditions should rapidly
improve back into the VFR range from west to east as the showers
and thunderstorms end.

Nuttall

&&

.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025

Elevated to critical fire weather danger conditions will begin to
subside this evening as the gusty winds start to decouple.
Scattered showers and thunderstorms will be possible mainly in the
morning before more very dry west Texas air mixes eastward once
again. However, winds will be as gusty with the fresh dry air
arriving Saturday afternoon. /15/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 320 AM CDT Fri Mar 14 2025

Spotter activation may be needed this afternoon and evening for
portions of Deep East Texas, North Louisiana, Southcentral
Arkansas. Spotter activation will be much more likely as early as
Saturday Morning for portions of Deep East Texas, Northern
Louisiana and South Central Arkansas for the redevelopment of
strong to severe thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  78  47  69 /  30  40   0   0
MLU  65  78  50  66 /  40  70  10   0
DEQ  48  75  40  65 /  10  30   0   0
TXK  56  76  44  67 /  20  40   0   0
ELD  57  75  43  66 /  30  50  10   0
TYR  55  75  44  70 /  20  20   0   0
GGG  55  77  45  70 /  30  30   0   0
LFK  59  76  47  71 /  30  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...16
LONG TERM....24
AVIATION...09

In the hours before

Special weather statement, Mar 14, 8:53 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025

TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
  Cushing, Reklaw, Linwood, Lilbert and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
      3155 9515 3156 9514 3159 9517 3157 9521
      3158 9526 3160 9528 3160 9526 3162 9526
      3163 9529 3164 9528 3165 9529 3166 9528
      3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Mar 14, 9:33 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025

ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Northeastern Hempstead and Northwestern
  Nevada Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
      3395 9353 3394 9353 3396 9347 3395 9342
      3396 9338 3393 9335 3393 9334 3392 9334
      3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Mar 14, 9:43 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025

ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
  Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
  Mount Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
      3357 9390 3359 9389 3360 9387 3361 9386
      3360 9383 3361 9382 3362 9384 3362 9386
      3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:33 PM CDTSpecial Weather StatementSHVHempstead27 min
Mar 14, 9:43 PM CDTSpecial Weather StatementSHVHempstead32 min
Mar 14, 9:51 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada39 min
Mar 14, 10:05 PM CDTTornado WarningSHVHempstead, Lafayette, Nevada40 min
Mar 14, 10:26 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada49 min
Mar 14, 10:52 PM CDTSpecial Weather StatementSHVLafayette, Miller23 min
Mar 14, 11:06 PM CDTTornado WarningSHVNevada28 min
Mar 15, 1:32 AM CDTSpecial Weather StatementSHVNevada28 min
Mar 15, 5:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVLafayette48 min
Mar 15, 6:11 AM CDTSevere Thunderstorm WarningSHVUnion49 min
Mar 15, 6:15 AM CDTSpecial Weather StatementSHVNevada30 min
Mar 15, 6:33 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVColumbia, Lafayette, Union42 min
Mar 15, 7:02 AM CDTSevere Thunderstorm WarningSHVUnion43 min
Mar 15, 7:14 AM CDTSpecial Weather StatementSHVColumbia46 min
Mar 15, 7:49 AM CDTSevere Thunderstorm WarningSHVUnion56 min
Mar 15, 9:05 AM CDTSpecial Weather StatementSHVUnion25 min
Mar 15, 12:41 PM CDTRiver Flood WarningSHVColumbia8 hr

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.